# SDR CA160215001

- Difficulty date: February 14, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348E5A1
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Out Of Alignment
- Location: Door Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT THE "DOOR UNLOCKED" LIGHT ILLUMINATED AT 1500 AGL. RETURN TO BASE AND UNEVENTFUL LANDING COMPLETED. DOOR UNLOCK ANNUNCIATION EXTINGUISHED DURING DESCENT. MAINTENANCE WAS NOT ABLE TO DUPLICATE CONDITION. MOST SUSPECT PART REPLACED - EXTERIOR DOOR HANDLE PROXIMITY SENSOR (107MB) REPLACED.P/N OFF: 8-405-04, S/N: 01787, P/N ON: 84-738-713, S/N ON: 831. AIRCRAFT RELEASED AND SUBSEQUENT CLIMB OUT @ 6500AGL THE DOOR UNLOCK LIGHT ILLUMINATED AGAIN. AIRCRAFT RETURNED TO BASE AND ON DESCENT THE LIGHT EXTINGUISHED. ONGOING TROUBLESHOOTING IS BEING CONDUCTED.  AIRCRAFT HAD RECENTLY COME OFF A 15,000 HR INSPECTION. WHILE ON INSPECTION IT WAS DISCOVERED THAT THE LOWER AFT (WITH CABIN DOOR OPEN) PROXIMITY SWITCH BRACKET WAS FOUND CRACKED. PROX SWITCH BRACKET REPLACED. IN INVESTIGATING THE "DOOR UNLOCKED" SNAG IT WAS DISCOVERED THAT THE LOWER AFT PROXIMITY SWITCH WAS FOUND MISALIGNED WITH THE TARGET. PROX SWITCH REMOVED, HOLE IN BRACKET SLIGHTLY ENLARGED TO ALLOW PROPER ALIGNMENT OF PROXIMITY SWITCH. PROX SWITCH REINSTALLED AND ALIGNMENT WITH TARGET CONFIRMED. AIRCRAFT HAS SINCE FLOWN WITH NO REOCCURRENCE OF THE "DOOR UNLOCKED" SNAG. AIRCRAFT RETURNED TO SERVICE.
